| Model Number |
01.32.152MH |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery at 25 days from primary surgery due to cup loosening.Acetabular components were revised successfully.
Additional Manufacturer Narrative
Batch review performed on 29 march 2023: lot 2011719: (b)(4) items manufactured and released on 18-feb-2021.Expiration date: 2026-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.